MathSciNet Relay Station
MathSciNet bibliographic data
MR996552 53A10 (53-04)
Callahan, Michael; Hoffman, David; Meeks, William H., III Embedded minimal surfaces with an infinite number of ends. Invent. Math. 96 (1989), no. 3, 459–505.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement